# SDR SIMA200929906

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 21,838 hours, 19,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 802
- Condition: Defective
- Location: Te Flap
- Part time: 15,362 hours, 13,893 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4472 DURING THE DESCENT THE CREW REPORTED A FLAP FAILURE MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT SYSTEM IAW FIM 27-51-00-810-816-A AND FOUND THE LEFT VELOCITY SENSOR TO BE BAD.  REMOVED AND REPLACED THE LEFT VELOCITY SENSOR.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
